Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Please I had my on 10th June and it ended on 16th june, then I had a protected sex( he used condom) on 23rd june. After the inter course, we both realize that the condom was torn meaning he ejaculated in me which was a night to my ovulation so I took postinor 2 immediately, and i star ted bleeding from 28th till now. I'm scared please help me.
Did you find this post helpful?
|

User Profile
replied July 14th, 2018
Community Volunteer
The bleeding you experienced on the 28th is called withdrawal bleeding. It is an artificially caused period because the hormones are leaving your body. It is one of the side effects of emergency contraceptives that most women will experience.

It is very unlikely that you will end up pregnant. These pilld work remarkably well to stop unwanted pregnancies. The Postinor will mess up your cycle and likely delay your next menstruation, causing more stress.

I you want to put your mind at ease, you should take a pregnancy test, but do not expect to be pregnant.

Take care.
|
Did you find this post helpful?
Quick Reply